# SDR HNAA2015100700290

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N931
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 66,516 hours, 74,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211X
- Part serial: ORF226
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 CEILING EMERGENCY LIGHT WILL NOT ILLUMINATE.  R & R EMERGENCY BATTERY PACK PS3, IAW AMM 33-51-00.
